# SDR UHLA2015010100016

- Difficulty date: January 1, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 29,351 hours, 18,044 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER L/E HAS CRACKED RIB 4 IN FLANGE.  REMOVED DAMAGE FROM NR 4 RIB FLANGE, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW ETD 2015-170-000051.
